# SDR REXA2014042100385

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 16,353 hours, 10,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT RED INDICATOR LIGHT NOT FLASHING.  REPLACED BATTERY IN FLASHLIGHT IAW MM 25-61-02-000-801, PN P4-01-0021.
